# SDR REXA2022063001409

- Difficulty date: April 26, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER HAS AREAS OF EXFOLIATED CORROSION ON THE WEB.	REMOVE AND REPLACE PAX DOOR FWD FORMER.
